# SDR HEEA0011816

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Broken
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR ROD END BROKEN AND MOTOR WILL NOT TURN.
